# SDR DALA2025100807359

- Difficulty date: October 8, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 77,261 hours, 25,983 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTE, ERA 629308-14 REPAIR TO BS 1540 FRAME INNER CHORD REPAIR BETWEEN STRINGERS 25L -28L.   REF ERA 629308-14AD. (1240301)
